MAUDE Adverse Event Report: KARL STORZ SE & CO. KG AUTOCON III 400 HIGH-END, 100-127V

KARL STORZ SE & CO. KG AUTOCON III 400 HIGH-END, 100-127V
Model Number UH400U
Medical Device Problem Code Fire (1245)
Health Effect - Clinical Code Cramp(s) /Muscle Spasm(s) (4521)
Date of Event 08/12/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was returned to our us facility and will later be forwarded to the manufacturing site for investigation.Should relevant additional information / investigation results become available, a supplemental medwatch report will be submitted unsolicited.This event is filed under internal complaint id (b)(4).
 
Event or Problem Description
It was reported that the bipolar cord connected to the hf generator sparked, producing fire and smoke, and appearing to be charred.During the procedure, the patient jerked.However, the customer is unsure whether this was due to their current pvcs and abnormal heart rhythm or to the outbreak of fire.The procedure was successfully finished with a back-up cord.No death or (unanticipated) serious deterioration in state of health reported.

Brand Name
AUTOCON III 400 HIGH-END, 100-127V
Common Device Name
AUTOCON III 400 HIGH-END, 100-127V
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM  78532
Manufacturer (Section G)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
tuttlingen 78532
GM   78532
Manufacturer Contact
anja fair
2151 e grand ave
el segundo, CA 90245
4242188247
MDR Report Key22956625
Report Number9610617-2025-01525
Device Sequence Number8530334
Product Code GEI
UDI-Device Identifier04048551378809
UDI-Public04048551378809
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
PMA/510(K) Number
K171717
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 09/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberUH400U
Device Catalogue NumberUH400U
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/21/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/13/2025
Initial Report FDA Received Date09/03/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age75 YR
Patient SexMale
Patient Weight67 KG